# SDR MWEA97589

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Damaged
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT BAG COMPART EMERG BAT PACK INDICATORS BURNED.  MAINT REMOVED AND REPLACED IAW MM 33-53-0.
